# SDR ASOA201001837

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10095
- Aircraft time: 19,769 hours, 13,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 CABIN CEILING EMERGENCY LIGHT INOP,RESOLVED ON W/O: 181940 TASKCARD: N/R-00004.  RELAMPED NR 5 CABIN CEILING EMERGENCY FLOOD LIGHT.  OPS CHECK GOOD.  RELAMPED NR 5 CABIN CEILING EMERGENCY FLOOD LIGHT.  OPS CHECK GOOD.
